# SDR UALA2012062203305

- Difficulty date: June 17, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,967 hours, 13,251 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Faulty
- Location: Lavatory Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAVS INOP, RTFL  REPLACED FWD LEVEL SENSOR ON FORWARD TANK PER MM.  ALSO FOUND AFT WASTE TUBE ON FORWARD TANK DISCONNECTED.  CLEANED CONNECTIONS INSTALLED NEW O-RINGS & LEAK CHECKED ASSEMBLY.  PERFORMED QTY SYSTEM ADJUSTMENT TEST PER MM.  ALL INDICATIONS NORMAL AT TANK AND F-A PANEL.
